# SDR QXEA2013020400293

- Difficulty date: February 4, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE DOOR SURROUND STUCTURE LOWER SILL STRAP HAS CORROSION AROUND THREE NUTPLATE HOLES.  REMOVED DAMAGED SILL STRAP REF SRM 51-42-05-02-01. SILL STRAP FOUND OUT OF LIMITS IAW SRM 53-52-40-00-01.  MATCH DRILLED NEW SILL STRAP IAW SRM 51-40-07-02-01. INSTALLED NEW SILL STRAP IAW SRM 51-42-25-02-01.  APPLIED SURFACE PROTECTION IAW SRM 51-25-10-02-01.
